# SDR A6WA201441355

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Bracket
- Part number: 601R75262153
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD LINES SUPPORT BRACKET FWD OF RT BRACKET PRESSURE TRANSDUCERS ARE CRACKED.  R & R CRACKED HYD BRACKET WITH NEW SERVICEABLE IAW SRM 51-41-00 & 51-42-06.
